# SDR SWAA2023072782455

- Difficulty date: July 25, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N8783L
- Make and model: Boeing 737-8
- Aircraft serial: 67754
- Aircraft time: 2,694 hours, 1,398 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

BIRD STRIKE #1 ENG. AT ROTATE; NO ABNORMAL INDICATIONS<[01] COMPLIED WITH TASK 872-ORD-01-01-ETOPS;[02] C/W RII INSPECTION
